# SDR WX0A070451

- Difficulty date: October 27, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/S1/S2/S4, WO 94586 CORROSION WAS FOUND ON THE AFT CARGO DOOR BEAM THAT WAS OUT OF LIMITS STA 1155 TO 1211.  ADDRESSED AS REQUIRED.
